Публикация №1601

Название публикацииNONSTATIONARY MARKOVIAN QUEUES
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2000
Том99
Номер4
ГлаваНе задан
Страницы1415-1438
АннотацияНе задан
АвторыГрановский Б.Л.
Зейфман Александр Израилевич
ссылка в Internet
РИНЦ12
WoS8
Цитируемые
публикации авторов
ИПИ РАН

(1998) N-LIMIT OF A SPECTRAL GAP OF RANDOM WALKS ASSOCIATED WITH COMPLETE GRAPHS

(1994) ON STRONG ERGODICITY FOR NONHOMOGENEOUS CONTINUOUS-TIME MARKOV-CHAINS

(1995) ON THE ESTIMATION OF PROBABILITIES FOR BIRTH AND DEATH PROCESSES

(1989) PROPERTIES OF A SYSTEM WITH LOSSES IN THE CASE OF VARIABLE RATES

(1991) QUALITATIVE PROPERTIES OF INHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1998) STABILITY OF BIRTH-AND-DEATH PROCESSES

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES